MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY EXPRESS® LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC - GALWAY EXPRESS® LD ILIAC / BILIARY; STENT, ILIAC
Model Number H74938047720130
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that the stent moved on balloon.The very tight stenosis was located in the ostial superior mesenteric artery.A 7.0x20x135 cm express® ld iliac / biliary stent was advanced to treat the lesion.However, as the stent was advanced, it was noted that the stent slide off.The procedure was completed with a new stent.No patient complications were reported and the patient's status was fine.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the delivery system was returned for analysis.The stent was returned fully attached to the complaint device.A visual and microscopic examination was performed on the returned delivery system.The balloon was tightly folded and did not appear to have been subjected to positive pressure.The stent was noted to have moved approximately 10mm forward on the balloon material.The stent was still noted to be fully crimped and no damage or any issues were noted with the stent that could have contributed to the complaint incident.No damage or any issues were noted to the balloon, tip, markerbands or shaft of the device that could have contributed to the complaint incident.No other issues were identified during the product analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is operational context as the product meets the design & manufacture specification but due to anatomical/procedural factors encountered during the procedure, performance was limited.(b)(4).
 
Event or Problem Description

Brand Name
EXPRESS® LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7487014
Report Number2134265-2018-03953
Device Sequence Number16573250
Product Code NIO
UDI-Device Identifier08714729392439
UDI-Public08714729392439
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P090003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2020
Device Model NumberH74938047720130
Device Catalogue Number38047-72013
Device Lot Number0021271182
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2018
Initial Date Received by Manufacturer 04/13/2018
Supplement Date Received by Manufacturer07/23/2018
Initial Report FDA Received Date05/04/2018
Supplement Report FDA Received Date08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age89 YR